# SDR UIEA2011081500454

- Difficulty date: August 15, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 53,419 hours, 8,365 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Ecu
- Part number: 1820M33P14
- Part serial: ECDD7305
- Condition: Inoperative
- Location: Start Valve
- Part time: 53,419 hours, 8,365 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED "STARTER CUTOUT 2 CAUTION MESSAGE" AND "ENGINE 2 START VALVE" MESSAGE. (REPLACED START VALVE AND ECU, ALL OPERATIONAL CHECKS SATISFACTORY)
